# SDR HEEA076605

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,808 hours
- System (JASC): 2300 · Communications System
- Part: Control Head
- Part number: G4434A
- Part serial: 623
- Condition: Inoperative
- Location: Comm System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON/OFF SWITCH INOPERATIVE. REPLACED WITH SERVICEABLE PART.
